# SDR AALA20101226MCO01

- Difficulty date: December 26, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 35,771 hours, 9,125 cycles
- System (JASC): 2140 · Heating System
- Part: Tape
- Condition: Defective
- Location: Heater System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCO - INFLIGHT ORD-SJU.  PASSENGER REPORTED DOOR FRAME OF RIGHT OVERWING EXIT HOT TO TOUCH AND PLASTIC DISCOLORED.  EMERGENCY DECLARED FLIGHT DIVERTED MCO LANDED WITHOUT INCIDENT.  REPLACED RIGHT FORWARD CENTER HEATER TAPE.  SYSTEM GROUND CHECK NORMAL OPERATION.
